by clicking the arrows at the side of the page, or by using the toolbar.
by clicking anywhere on the page.
by dragging the page around when zoomed in.
by clicking anywhere on the page when zoomed in.
web sites or send emails by clicking on hyperlinks.
Email this page to a friend
Search this issue
Index - jump to page or section
Archive - view past issues
News Bulletin : ADA News Bulletin October 2010
Panadeine® Extra contains paracetamol 500 mg and codeine phosphate 15 mg. Use: For temporar y relief from moderate to severe pain. Contraindications: Hypersensitivity to any ingredient in the product; children under 12 years. Precautions: CNS, respiratory depression; high doses, prolonged use; renal, hepatic impairment; poor CYP2D6 function ; pregnancy & lactation. Adverse reactions: Dependence; Impairment of mental & physical abilities; nausea, vomiting, constipation; dizziness, drowsiness. Interactions: Anticoagulants; sedatives, tranquillisers; drugs affecting gastric emptying; chloramphenicol; hepatic enzyme inducers; CYP2D6 inhibitors. Dosage: Adults and children 12 years and over: 2 Caplets® every 4–6 hours orally with water; (maximum 8 caplets in 24hrs). Please review full Production Information ( PI) before recommending. The full PI is available from GlaxoSmithKline Consumer Healthcare on request ( FREECALL 1800 028 533 ). Panadeine®, Caplet® and the Panadeine VibrationTM are trade marks of the GlaxoSmithKline group of companies. GlaxoSmithKline Consumer Healthcare. 82 Hughes Avenue, Ermington, NSW 2115. 1800 028 533. GLA0020/ B/ADA Recommend the STRONGEST pain reliever available without a prescription.* *Based on codeine content per dose Fold GLA0020_ADA_297x210_v3.indd 1 19/2/10 12:24:36 PM
ADA News Bulletin September 2010
ADA News Bulletin November 2010